Convergence of a family of explicit parametric schemes for Navier–Stokes equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2152-2158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a17,
author = {G. N. Kuraev},
title = {Convergence of a family of explicit parametric schemes for {Navier{\textendash}Stokes} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2152--2158},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a17/}
}
G. N. Kuraev. Convergence of a family of explicit parametric schemes for Navier–Stokes equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2152-2158. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a17/